# SDR CALA2021041600472

- Difficulty date: April 14, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 104,039 hours, 10,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 215064
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD ATTENDANT REST EMERGENCY POWER SUPP;Y FND INOP.   REPLACED OVERHEAD ATTENDANT REST EMERGENCY POWER SUPPLY AND C/O OPERATIONAL TEST AS PER AMM 31-51-06-96 0-802 REV.91 THE RESULT FND NORMAL.
